# SDR AALA20001875

- Difficulty date: November 10, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 700 FORWARD SIDE FRAME OUTBOARD STRINGER 26R SHEAR TIE CORRODED.  REMOVED AND REPLACED CORRODED SHEAR TIE.  (M)
